Jan 19, 2008
Recently on vacation I had all my meds together. I am not sure, but based on my pill count upon my return, I may have taken the wrong dose of medication twice on a 3 week trip. I take 3TC, Viread, and Sustiva once a day. I think I inadvertently took two viread with my sustiva instead of one of each pill on two occasions. Will this have any short or long term effects?
Thanks for your help.
Response from Dr. Young
Thanks for your post.
I don't think that this episode will have any significant long- or short-term issues. Nevertheless, there may be some lessons in your story- perhaps using a pill box would help assure the right number of pills with each dosing-sometimes simple modifications can optimize adherence.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
- How Effective Are Swabs When Testing For An Std?
- Std That Causes Sharp Pain On Left Side Of Stomach
- Can Seroconversion Take Place After 10 Weeks?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.